# SDR ASAA2023020641856

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 59,640 hours, 17,702 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RADAR CONTROL KNOB FOR TILT AND PITCH HARD TO ROTATE. GROUNDED - YES. ADJUSTED RIGHT RADAR CONTROL KNOB TILT & PITCH, OPS CK GOOD.
